MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT; BALLOON EXPANDABLE COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT; BALLOON EXPANDABLE COVERED STENT
Model Number LSMU1350726
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during treatment of the subclavian artery, the stent graft allegedly could not be inserted through the 6-fr introducer sheath upon accessing the left brachi.A new delivery system was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was conducted on the dhr, mrb, receiving inspection, internal rejects history, manufacturing controls and fmeas.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.The lot met all test release criteria.Nothing was found to indicate a manufacturing related cause for this event.Investigation summary: the investigation is confirmed for the reported device incompatibility issue.The device would not advance through a 6fr sheath during evaluation.However as the stent guard was not returned, the stent may have expanded during transport.Therefore compatibility testing may not be fully representative of the product as received in clearstream.The definitive root cause for the reported device incompatibility issue could not be determined based upon available information.Per the complaint history review (chr) this is the first complaint reported for this lot number.Based on the severity and lot quantity the number of events is within the acceptable quality level.The event description states that the lifestream was being used to treat the left subclavian vein via left brachial access.This is off label use of the device.The lifestream stent is intended only in the treatment of atherosclerotic lesions in the common and external iliac arteries.It is unknown if patient conditions contributed to the reported event.Labeling review: the ifu for the lifestream product was reviewed for information relevant to the reported event: the event description states that the lifestream was being used to treat the left subclavian vein via left brachial access.This is off label use of the device.The lifestream stent is intended only in the treatment of atherosclerotic lesions in the common and external iliac arteries.(expiry date 06/2020).
 
Event or Problem Description

Brand Name
LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT
Common Device Name
BALLOON EXPANDABLE COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key8593495
Report Number9616666-2019-00056
Device Sequence Number2281400
Product Code PRL
UDI-Device Identifier05391522081130
UDI-Public(01)05391522081130
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1350726
Device Catalogue NumberLSMU1350726
Device Lot NumberCMBU0314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2019
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight56